# SDR QXEA2021010400005

- Difficulty date: January 3, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 10,475 hours, 6,048 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Unknown
- Condition: Unknown
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FD DOOR IS HARD TO OPEN.  REMOVED FROM SERVICE, REF E175 FIM TASK 52-51-00-810-805-A.  VERIFIED GAP VALUE BETWEEN COCKPIT DOOR AND COCKPIT BULKHEAD IS WITHIN LIMITS.  PERFORMED GVI OF DOOR, UPPER AND LOWER HINGES, AND LATCH NO DEFECTS NOTED.  OPEN AND CLOSED FD DOOR MULTIPLE TIMES AND FOUND DOOR OPERATES NORMALLY AND DOES NOT REQUIRE EXCESSIVE FORCE TO OPEN.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
